Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Camz

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Camz

  • Rank
    New Member
  1. Im starting to get worried.. Only 70 days left on Accutane (at 60mg), and while things have gotten better,im still not clear. First six months i was on 40mg now im on 60mg. Going for a total dose of 12 000mg (150mg). so i have about 4400g to go. My back has broken out in painful pimples while my chest still has tons of blackheads and tiny underlying whiteheads left. Its like they havent budged. And on my face,my whiteheads are popping back up on my forehead. theres just too much of everyth
  2. I notice if I stand further from the mirror, my acne marks are red. But If I go close up to the mirror, my marks only seem to be a tiny bit red, faded, and not that bad. The marks on my temple even seem to be the same color as my skin! Yet back it up and they become red again! Is this normal? What does this mean?
  3. It's really odd.. my chest and back acne are finally getting better... and all Ive used for it was a Neutrogena acne body wash I use in the shower and I took sun outside. My face on the other hand, Ive used BP,antibiotics Proactiv, Exolifiants, Clindamycin, just everything under the sun..and if anything, my acne is getting worse there. When I was 17 I had no chest and back acne, and a few pimples on my face. Now I'm 19 and a half and while I developed chest and back acne at least I can t
×